논문KCI 등재
Solvability of Sylvester operator equation with bounded subnormal operators in Hilbert spaces
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of this paper is to present some necessary and sufficient conditions for existence of solution of Sylvester operator equation involving bounded subnormal operators in a Hilbert space. Our results improve and generalize some results in the literature involving normal operators.
Abstract
The aim of this paper is to present some necessary and sufficient conditions for existence of solution of Sylvester operator equation involving bounded subnormal operators in a Hilbert space. Our results improve and generalize some results in the literature involving normal operators.
참고문헌 (15)
- R. Bhatia, "Graduate Texts in Mathematics, Vol. 169" (1997), Springer-Verlag
- R. Bhatia, "How and why to solve the operator equation AX-XB = Y", Bull. London. Math. Soc, 29, pp.1~21 (1997)
- J. B. Conway, "The theory of subnormal operators", Math. Surveys and Mon-graphs, 36 (1991), Amer. Math. Soc
- D. S. Dlordjevic, "Explicit solution of the operator equation A*X +X*A = B", J. Comp. Appl. Maths, 200, pp.701~704 (2007)
- T. Furuta, "On relaxation of normality in the Fuglede-Putnam theorem", Proc. Amer. Math. Soc, 77(3), pp.324~328 (1979)
- J. D. Gardiner, "Solution of the Sylvester matrix equation AXB + CXD = E", ACM Trans. Math. Software, 18(2), pp.223~231 (1982)
- A. Jameson, "Solutions of equation AX-XB = C by inversion of M ꠓ M or N ꠓ N matrices", SIAM J. Appl. Math, 16, pp.1020~1023 (1968)
- P. Lancaster, "The Theory of Matrices with Applications" (1985), Academic Press
- A. Mansour, "A priori estimate for the solution of sylvester equation", J. Adv. Maths, 10(7), pp.3633~3638 (2015)
- S. Mecheri, "On the operator equation AXB-XD = E", Lobachevskii. J. Math, 30(NTA3), pp.224~ (2009)
- M. Resenblum, "On a theorem of Fuglede and Putnam", J. Lond. Math. Soc, 33, pp.376~377 (1958)
- M. Resenblum, "On the operator equation AX-XB = Q with self-adjoint A and B", Proc. Amer. Math. Soc, 20, pp.115~120 (1969)
- W. E. Roth, "The equation AX-Y B = C and AX-XB = C in matrices", Proc. Amer. Math. Soc, 3, pp.392~396 (1952)
- A. Schweinsberg, "The operator equation AX-XB = C with normal A and B", Pacic J. Math, 102(2) (1982)
- M. Sang Lee, "A note on the subnormal operators", Commun. Korean Math. Soc., 3(1), pp.51~58 (1988)
관련 논문AI추천
The solutions of some operator equationsDragana S. Cvetkovic-Ilic대한수학회 · 대한수학회지2008 · 제45권 제5호A Note on Subnormal and Hyponormal DerivationsVasile Lauric경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제2호On $n$-$\ast$-paranormal operatorsMohammad H. M. Rashid대한수학회 · 대한수학회논문집2016 · 제31권 제3호ON THE NORM ATTAINING OPERATORS이전익강원경기수학회 · 한국수학논문집2012 · 제20권 제4호Structural and spectral properties of $k$-quasi-$*$-paranormal operatorsFei Zuo, Hongliang Zuo강원경기수학회 · 한국수학논문집2015 · 제23권 제2호Weighted gDMP inverse of operators between Hilbert spacesDijana Mosic대한수학회 · 대한수학회보2018 · 제55권 제4호
이 간행물의 다른 논문 (18건)
Magnifying elements in a semigroup of transformations preserving equivalence relationRonnason Chinram, Montakarn Petapirak, Thananya Kaewnoipp. 269-277On new inequalities of Simpson's type for generalized convex functionsHuseyin Budak, Samet Erden, Mehmet Zeki Sarıkayapp. 279-295A new mapping for finding a common solution of split generalized equilibrium problem, variational inequality problem and fixed point problemKaleem Raza Kazmi, Mohammad Faridpp. 297-327$L$-fuzzy semi-prime ideals in universal algebrasBerhanu Assaye Alaba, Gezahagne Mulat Addispp. 329-342A fixed point approach to the stability of a quadratic-cubic functional equation이양희pp. 343-355
